# SDR AALA202403086895

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 94,907 hours, 11,677 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267XV
- Part serial: 6592
- Condition: Failed
- Location: Galley
- Part time: 11,261 hours, 1,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL SMELL FROM FIRST CLASS GALLEY CHILLERS WHICH DISSIPATED ONCE CHILLER WAS TURNED OFF. MAINTENANCE REPLACED G1/FIRST CLASS GALLEY CHILLER IAW AMM 25-33-01.
